Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On maximal finite irreducible subgroups of $ {\rm GL}(n,\,{\bf Z})$. IV. Remarks on even dimensions with applications to $ n=8$

Authors: Wilhelm Plesken and Michael Pohst
Journal: Math. Comp. 34 (1980), 259-275
MSC: Primary 20C10
MathSciNet review: 551304
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The general methods for the determination of maximal finite absolutely irreducible subgroups of $ GL(n,{\mathbf{Z}})$ developed in Part I of this series of papers [6] are refined for even n. Applications are made to $ n = 8$ in view of Part V [7], where a complete classification is obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20C10

Retrieve articles in all journals with MSC: 20C10

Additional Information

Keywords: Integral matrix groups
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society